Couldn't find what you looking for?

TRY OUR SEARCH!


Hello!
My doctor prescribed me beta blocker. Now I have problems with erection. I think this is because of beta blocker! What should I do?

Loading...


Hey,
Yes, I think you are right. Beta blockers interfere with with the usual response to nerve impulses in certain parts of the body, most notably the cardiovascular system. It is very possible that beta blockers cause sexual side effects, which are more usual with men than women. This means decreased sexual desire, impotence, problems with erection, depression etc. It is not really known how beta blockers cause sexual problems, like problems with erection, but it is assumed this may be because they increase constriction of peripheral blood vessels. For example, if erection it is to occur, blood vessels in the penis should be dilated, but with beta blockers they are constricted. Another possible cause is serotonin; high levels of serotonin may decrease sex drive and have negative impact on erection and ejaculation.
Hmmm.... what should you do? First thing to do is to talk to your doctor that prescribed you with beta blockers. You shouldn’t stop taking beta blockers without doctor’s knowledge. One option is lowering the dosage of beta blockers, other option is switching the medications, third is taking Viagra or using vacuum devices, that will help you to bring blood into the penis in order to bring about an erection. But the mechanics of these devices do not allow for ejaculation.
In every case, I think you should talk to your doctor.
Reply

Loading...

yes,this is a common problem,betablockers are very ideal for htn and cardiac problems n esp for patients with arythmia and anxiety with htn in combination........................................is there any betablocker which safe for erectile dysfunction? pls tell me if some one knows
Reply

Loading...